Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 95, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Nov 17, 2015, 8:58 PM CST for Shannon County, Missouri. It took effect at Nov 18, 2015, 5:40 AM CST. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2015, 8:58 PM CST (02:58 UTC)
- In effect from
- Nov 18, 2015, 5:40 AM CST
- Expired
- Nov 19, 2015, 6:00 PM CST
- In force
- 36 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Shannon County, MO
The radar
The St Louis radar (KLSX), 181 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Jacks Fork at Eminence (EMCM7). The gauge peaked at 14.30 ft at Nov 18, 2015, 10:00 AM CST.
- Action stage
- 6.4 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07066000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
917
WGUS43 KSGF 180258
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CST TUE NOV 17 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Jacks Fork River at Eminence affecting Shannon County.
.Heavy rain has fallen across the eastern Ozarks over the past
36 to 48 hours. The recent heavy rainfall will cause river levels
to rise above flood stage. Interests along the Jacks Fork River are
urged to pay close attention to river levels and be ready to move
to higher ground if flooding is observed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
MOC203-181458-
/O.NEW.KSGF.FL.W.0095.151118T1800Z-151120T0000Z/
/EMCM7.1.ER.151118T1800Z.151118T1800Z.151119T0000Z.NO/
858 PM CST TUE NOV 17 2015
* From 11/18 12:00...until further notice.
...For the Jacks Fork River at Eminence...
* At 8:30 PM Tuesday the stage was 4.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage noon
Wednesday.
* Impact...At 12.0 feet...Minor flooding occurs near the gage site.
Low lying areas including the Rivers Edge Lodge and canoe rental
locations in Eminence are flooded.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Jacks Fork River Basin
Eminence 12 4.8 Tue 08 PM 7.2 4.7 4.4
&&
LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139
$$
Frye4 follow-up statements
952
WGUS83 KSGF 180330
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CST TUE NOV 17 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Jacks Fork at Alley Spring affecting Shannon County
Sac River near Caplinger Mills affecting Cedar County
Spring River at Carthage affecting Jasper County
Jacks Fork River at Eminence affecting Shannon County
Gasconade River at Jerome affecting Phelps County
.Heavy rain has fallen across the eastern Ozarks over the past
36 to 48 hours. The recent heavy rainfall will cause river levels
to rise above flood stage. Interests along these Rivers are
urged to pay close attention to river levels and be ready to move
to higher ground if flooding is observed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-181830-
/O.EXT.KSGF.FL.W.0089.000000T0000Z-151119T1115Z/
/BIGM7.1.ER.151118T0412Z.151118T1200Z.151119T0515Z.NO/
930 PM CST TUE NOV 17 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 9:00 PM Tuesday The stage was 6.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 12.0 feet by tomorrow morning. The river will fall below
flood stage by tomorrow late evening.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Big Piney River
Fort Leonard Wo 8 6.4 Tue 09 PM 6.4 3.7 2.6
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC203-181829-
/O.EXT.KSGF.FL.W.0093.151118T0545Z-151119T0913Z/
/ALYM7.1.ER.151118T0545Z.151118T1800Z.151119T0313Z.NO/
930 PM CST TUE NOV 17 2015
...For the Jacks Fork at Alley Spring...
* At 8:30 PM Tuesday The stage was 3.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 11.7 feet by tomorrow early afternoon. The river will fall
below flood stage by tomorrow late evening.
* Impact...At 12.0 feet...Moderate flooding begins at the gage site.
Water inundates the entire picnic area one quarter mile downstream
from the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Jacks Fork River Basin
Alley Spring 9 3.6 Tue 08 PM 5.4 3.4 2.9
&&
LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
3717 9139
$$
MOC203-181829-
/O.CON.KSGF.FL.W.0095.151118T1800Z-151120T0000Z/
/EMCM7.1.ER.151118T1800Z.151118T1800Z.151119T0000Z.NO/
930 PM CST TUE NOV 17 2015
...For the The Jacks Fork River at Eminence...
* At 8:30 PM Tuesday The stage was 4.8 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow early afternoon.
* Impact...At 12.0 feet...Minor flooding occurs near the gage site.
Low lying areas including the Rivers Edge Lodge and canoe rental
locations in Eminence are flooded.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Jacks Fork River Basin
Eminence 12 4.8 Tue 08 PM 7.2 4.7 4.4
&&
LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139
$$
MOC161-181829-
/O.CON.KSGF.FL.W.0094.151118T1129Z-151120T0400Z/
/JRMM7.1.ER.151118T1129Z.151118T1800Z.151119T0400Z.UU/
930 PM CST TUE NOV 17 2015
...For the The Gasconade River at Jerome...
* At 8:45 PM Tuesday The stage was 6.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 16.0 feet by tomorrow early afternoon. The river will
fall below flood stage by tomorrow late evening.
* Impact...At 15.0 feet...Minor flooding begins near the gage site.
Flood waters reach the lower edge of the concrete building where
the gage equipment is located.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Gasconade River Basin
Jerome 15 6.9 Tue 09 PM 14.0 12.8 5.7
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$
MOC039-181829-
/O.EXT.KSGF.FL.W.0091.151118T1415Z-151119T2043Z/
/CMZM7.1.ER.151118T1415Z.151118T1800Z.151118T2043Z.NO/
930 PM CST TUE NOV 17 2015
...For the Sac River near Caplinger Mills...
* At 8:45 PM Tuesday The stage was 10.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 16.5 feet by tomorrow early afternoon. The river
will fall below flood stage by tomorrow early afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Sac River Basin
Caplinger Mills 16 10.5 Tue 09 PM 11.6 7.1 5.4
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
MOC097-181829-
/O.EXT.KSGF.FL.W.0092.151118T0550Z-151120T1307Z/
/CHTM7.1.ER.151118T0550Z.151118T1800Z.151119T1307Z.NO/
930 PM CST TUE NOV 17 2015
...For the Spring River at Carthage...
* At 8:45 PM Tuesday The stage was 8.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 13.0 feet by tomorrow early afternoon. The river will fall
below flood stage by Thursday morning.
* Impact...At 14.0 feet...Moderate flooding occurs at the gage site.
The levee system closes due to flood waters affecting the north
central industrial section of Carthage. Flood waters affect low
lying areas and country roads north and west of Carthage along the
river. Kellogg Lake Park floods and is closed.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Spring River Basin
Carthage 10 8.1 Tue 09 PM 10.3 5.2 3.9
&&
LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437
$$
Frye947
WGUS83 KSGF 181139
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 AM CST WED NOV 18 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Jacks Fork River at Eminence affecting Shannon County
Gasconade River at Jerome affecting Phelps County
Spring River at Carthage affecting Jasper County
...The Flood Warning continues for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County
Sac River near Caplinger Mills affecting Cedar County
.Heavy rainfall that fell over the last few days is resulting
in widespread river flooding across the region. Hunters,
campers, and others traveling or working near area
rivers should be alert for rising flood waters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC203-190239-
/O.CON.KSGF.FL.W.0093.000000T0000Z-151119T1432Z/
/ALYM7.2.ER.151118T0715Z.151118T1800Z.151119T0832Z.NO/
539 AM CST WED NOV 18 2015
...For the The Jacks Fork at Alley Spring...
* At 5:01 AM Wednesday The stage was 13.2 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.5 feet by this
afternoon. The river will fall below flood stage around midnight.
* Impact...At 16.0 feet...Major flooding occurs at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Jacks Fork River Basin
Alley Spring 9 13.2 Wed 05 AM 7.5 4.1 4.0
&&
LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
3717 9139
$$
MOC203-190239-
/O.EXT.KSGF.FL.W.0095.151118T1140Z-151120T0633Z/
/EMCM7.1.ER.151118T1140Z.151118T1800Z.151119T0633Z.NO/
539 AM CST WED NOV 18 2015
...For the Jacks Fork River at Eminence...
* At 4:30 AM Wednesday The stage was 9.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early this morning and
continue to rise to near 14.5 feet by this afternoon. The river
will fall below flood stage by around midnight.
* Impact...At 15.0 feet...Moderate flooding occurs at and near the
gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Jacks Fork River Basin
Eminence 12 9.5 Wed 04 AM 8.1 2.2 1.5
&&
LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139
$$
MOC169-190239-
/O.EXT.KSGF.FL.W.0089.000000T0000Z-151119T0900Z/
/BIGM7.1.ER.151118T0642Z.151118T1200Z.151119T0300Z.NO/
539 AM CST WED NOV 18 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 5:30 AM Wednesday The stage was 9.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.5 feet by this
morning. The river will fall below flood stage tonight.
* Impact...At 10.0 feet...Flood waters affect the lower TA 250
Training Area.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Big Piney River
Fort Leonard Wo 8 9.8 Wed 05 AM 5.9 3.5 2.6
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC161-190239-
/O.EXT.KSGF.FL.W.0094.000000T0000Z-151120T0600Z/
/JRMM7.1.ER.151118T2254Z.151119T0000Z.151119T0600Z.UU/
539 AM CST WED NOV 18 2015
...For the Gasconade River at Jerome...
* At 4:45 AM Wednesday The stage was 10.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 15.2 feet by this evening. The river will
fall below flood stage by around midnight.
* Impact...At 15.0 feet...Minor flooding begins near the gage site.
Flood waters reach the lower edge of the concrete building where
the gage equipment is located.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Gasconade River Basin
Jerome 15 10.3 Wed 05 AM 14.9 9.6 4.5
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$
MOC039-190239-
/O.CON.KSGF.FL.W.0091.151118T1415Z-151119T2043Z/
/CMZM7.1.ER.151118T1415Z.151118T1800Z.151118T2043Z.NO/
539 AM CST WED NOV 18 2015
...For the The Sac River near Caplinger Mills...
* At 4:45 AM Wednesday The stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this morning and continue to
rise to near 16.5 feet by this afternoon. The river will fall
below flood stage by this afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Sac River Basin
Caplinger Mills 16 15.4 Wed 05 AM 11.6 7.1 5.4
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
MOC097-190238-
/O.EXT.KSGF.FL.W.0092.000000T0000Z-151120T0215Z/
/CHTM7.1.ER.151118T1131Z.151118T1800Z.151119T0215Z.NO/
539 AM CST WED NOV 18 2015
...For the Spring River at Carthage...
* At 4:45 AM Wednesday The stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early this morning and
continue to rise to near 10.4 feet by this afternoon. The river
will fall below flood stage by this evening.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site.
Flood waters impact State Highway 37 east of Carthage between
Avilla and Reeds.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Spring River Basin
Carthage 10 9.7 Wed 05 AM 8.4 4.9 3.8
&&
LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437
$$511
WGUS83 KSGF 181508
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 AM CST WED NOV 18 2015
...The Flood Warning continues for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County
Jacks Fork River at Eminence affecting Shannon County
.Heavy rainfall that occured over the last few days will cause river
levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC203-190608-
/O.EXT.KSGF.FL.W.0093.000000T0000Z-151119T1600Z/
/ALYM7.2.ER.151118T0715Z.151118T1216Z.151119T1000Z.NO/
908 AM CST WED NOV 18 2015
...For the Jacks Fork at Alley Spring...
* At 8:30 AM Wednesday The stage was 13.0 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* Impact...At 13.0 feet...The Alley Spring Campground is completely
flooded.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Jacks Fork River Basin
Alley Spring 9 13.0 Wed 08 AM 8.5 5.1 3.7
&&
LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
3717 9139
$$
MOC203-190608-
/O.EXT.KSGF.FL.W.0095.000000T0000Z-151120T1100Z/
/EMCM7.1.ER.151118T1226Z.151118T1800Z.151119T1100Z.NO/
908 AM CST WED NOV 18 2015
...For the Jacks Fork River at Eminence...
* At 8:30 AM Wednesday The stage was 14.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.8 feet by this
afternoon. The river will fall below flood stage early tomorrow.
* Impact...At 15.0 feet...Moderate flooding occurs at and near the
gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Jacks Fork River Basin
Eminence 12 14.1 Wed 08 AM 11.7 5.9 3.8
&&
LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139
$$437
WGUS83 KSGF 182151
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CST WED NOV 18 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County
Jacks Fork River at Eminence affecting Shannon County
Spring River at Carthage affecting Jasper County
.Rivers have crested and fallen below flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC203-182221-
/O.CAN.KSGF.FL.W.0093.000000T0000Z-151119T1600Z/
/ALYM7.2.ER.151118T0715Z.151118T1216Z.151118T1850Z.NO/
351 PM CST WED NOV 18 2015
The Flood Warning has been cancelled for The Jacks Fork at Alley
Spring.
* At 3:30 PM Wednesday The stage was 7.1 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will continue to fall to 4.7 feet by tomorrow
morning.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Jacks Fork River Basin
Alley Spring 9 7.1 Wed 03 PM 4.7 3.4 3.2
&&
LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
3717 9139
$$
MOC203-182221-
/O.CAN.KSGF.FL.W.0095.000000T0000Z-151120T1100Z/
/EMCM7.1.ER.151118T1226Z.151118T1545Z.151118T1949Z.NO/
351 PM CST WED NOV 18 2015
The Flood Warning has been cancelled for The Jacks Fork River at
Eminence.
* At 3:30 PM Wednesday The stage was 10.1 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to 6.9 feet by tomorrow
morning.
* Impact...At 12.0 feet...Minor flooding occurs near the gage site.
Low lying areas including the Rivers Edge Lodge and canoe rental
locations in Eminence are flooded.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Jacks Fork River Basin
Eminence 12 10.1 Wed 03 PM 6.9 3.8 3.0
&&
LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139
$$
MOC097-182221-
/O.CAN.KSGF.FL.W.0092.000000T0000Z-151120T0000Z/
/CHTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
351 PM CST WED NOV 18 2015
The Flood Warning has been cancelled for The Spring River at
Carthage.
* At 2:45 PM Wednesday The stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.9 feet. The
river will fall to 6.6 feet by .
* Impact...At 10.0 feet...Minor flooding occurs at the gage site.
Flood waters impact State Highway 37 east of Carthage between
Avilla and Reeds.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Spring River Basin
Carthage 10 9.4 Wed 03 PM 6.6 4.5 3.8
&&
LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Nov 17, 5:39 PM CST, 3 hours 19 minutes earlier.
Area forecast discussion, Nov 17, 5:39 PM CST, 3 hours 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service SPRINGFIELD MO
539 PM CST TUE NOV 17 2015
...Updated Aviation Section...
.SHORT TERM...(This Evening through Wednesday)
Issued at 0252 PM CST TUE NOV 17 2015
Water vapor imagery showing well defined upper level low over the
panhandle of Oklahoma, with dry slot pushing into eastern Oklahoma
and eastern Kansas. This low will continue to lift northeast into
Kansas tonight. The associated dry slot will continue to spread east
across the area this evening. Will continue to see Moderate to heavy
rainfall early this evening, mainly east of the highway 65 corridor.
All the short term models depict the heaviest rainfall to shift
eastward through the evening hours and out of the eastern Ozarks by
midnight tonight. Thus will hold onto much of the flash flood
watch, but will likely be trimming this back in the next few
hours as back edge moves eastward.
As the surface low lifts into Iowa late tonight into Wednesday
morning a weak surface trough progresses from Kansas into Missouri.
cannot rule out shower chances through at least the morning hours
Wednesday as moisture wraps around the low, but models consistent
in keeping this north of the area, so went with only 14 percent
probabilities. We should finally see improvement as high pressure
begins to build westward into the region which will continue into
Wednesday night. Thus expect a decrease in clouds from southwest to
northeast beginning later Wednesday afternoon with mostly clear
skies by Wednesday night. Pressure gradient remains rather tight and
will likely see southwesterly winds gusting over 30 mph Wednesday
afternoon, especially in areas west of Interstate 49, which will
diminish Wednesday evening.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 0252 PM CST TUE NOV 17 2015
Significantly colder temperatures main story for the weekend.
Surface high pressure will traverse the area Thursday and Thursday
night for a quiet period. Then attention turns to a developing
trough across the Plains on Friday that induces cyclogenesis over
eastern Colorado. This low then pushes eastward through central
Missouri late Friday and into Illinois Friday night dragging a
strong cold front through southeast Kansas and the Missouri Ozarks.
Forecast area will remain on the warm side initially with some
showers Friday into Friday evening and 850mb temperatures of +2 to +6
Celsius. 850mb temperatures crash behind the front late Friday night
to -6 Celsius across central Missouri. Models not showing much QPF
at that time, but if anything does form would likely be the first
snow flakes of the season. The cold air continues to spread in
Saturday as high pressure builds into the region. Highs will likely
not get much above 40 degrees Saturday and Sunday with lows in the
20s. Medium range models then diverge for late in the weekend as the
GFS has another quick system dropping southeast of the northern
Plains with a swath of precipitation across the central and eastern
areas of the Missouri. However, ECMWF keep surface high pressure
over the area for quiet weather. Warmer air then filters back into
the region on Monday and Tuesday with quiet weather expected.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 538 PM CST TUE NOV 17 2015
Rainfall will continue to slowly but steadily exit to the east
with the last of the lingering showers exiting the SGF/BBG
aerodromes during the next hour or two. The challenge then becomes
ceilings as a dry slot works in this evening, but is overtaken by
wrap around moisture overnight. There will be a break in the
stratus from the middle of this evening into the overnight hours.
As this storm system begins to accelerate northeast, wrap around
moisture will build toward the JLN aerodrome by 06z then spread
east with time into SGF/BBG during the overnight hours. Guidance
is all over the place with this. Extrapolating the current cloud
deck and utilizing SREF probabilities and low level model RH, a
period of MVFR ceilings appears to be a good bet heading into
Wednesday morning. Progressive clearing is expected from west to
east during the afternoon.
&&
.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch until midnight CST tonight for MOZ056>058-
069>071-080>083-091-092-095>098-104>106.
KS...NONE.
&&
SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...GaganHazardous weather outlook, Nov 17, 6:52 PM CST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 652 PM CST TUE NOV 17 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 652 PM CST TUE NOV 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. LIMITED LIGHTNING RISK. DISCUSSION... LIGHT TO OCCASIONALLY MODERATE RAINFALL...WITH A FEW EMBEDDED THUNDERSTORMS...WILL SLOWLY END FROM WEST TO EAST ACROSS THE EASTERN OZARKS THIS EVENING. THIS RAINFALL COMBINED WITH THE HEAVY RAINFALL THAT HAS ALREADY OCCURRED ACROSS THE AREA WILL CONTINUE THE RISK FOR FLOODING OF STREAMS...CREEKS...AND LOW WATER CROSSINGS THE REMINDER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RESIDUAL FLOODING OF CREEKS...STREAMS...LOW WATER CROSSINGS AND MAIN STEM RIVERS MAY PERSIST INTO AT LEAST WEDNESDAY. BRISK AND GUSTY SOUTHWEST WINDS GUSTING TO AROUND 30 MPH CAN BE EXPECTED ACROSS MUCH OF THE AREA ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Nov 17, 7:31 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM FLOOD SLIGO 37.77N 91.38W
11/17/2015 DENT MO DEPT OF HIGHWAYS
ROUTE TT WAS CLOSED DUE TO FLOODING AT CROOKED CREEK.
&&
MGRIFFINLocal storm report, Nov 17, 7:32 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM FLOOD 1 SE MCDOWELL 36.81N 93.78W
11/17/2015 BARRY MO DEPT OF HIGHWAYS
ROUTE C WAS CLOSED DUE TO FLOODING AT FLAT CREEK.
&&
MGRIFFINLocal storm report, Nov 17, 8:39 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
839 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM FLOOD 8 NE WINONA 37.10N 91.22W
11/17/2015 SHANNON MO DEPT OF HIGHWAYS
ROUTE NN CLOSED IN BOTH DIRECTIONS NEAR ROCKY CREEK.
&&
GAGANLocal storm report, Nov 17, 8:41 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM FLOOD 6 NE WINONA 37.07N 91.26W
11/17/2015 SHANNON MO DEPT OF HIGHWAYS
ROUTE H CLOSED IN BOTH DIRECTIONS IN THE VICINITY OF
ROCKY CREEK.
&&
GAGANLocal storm report, Nov 17, 8:43 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM FLOOD 10 SE MOUNTAIN VIEW 36.90N 91.56W
11/17/2015 SHANNON MO DEPT OF HIGHWAYS
ROUTE MM CLOSED IN BOTH DIRECTIONS BETWEEN HIGHWAY T AND
99 DUE TO FLOODING OF SPRING CREEK.
&&
GAGANLocal storm report, Nov 17, 8:57 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM FLOOD 3 NE SYCAMORE 36.73N 92.23W
11/17/2015 OZARK MO DEPT OF HIGHWAYS
MO-181 IS CLOSED IN BOTH DIRECTIONS JUST WEST OF ROUTE H.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 6:40 PM CST | Areal Flood Warning | SGF | Howell | 15 hr |
| Nov 17, 6:44 PM CST | River Flood Warning | SGF | Shannon | 25 hr |
| Nov 17, 7:24 PM CST | River Flood Warning | SGF | Phelps | 51 hr |
| Nov 17, 8:56 PM CST | Areal Flood Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Dade and 12 more | 12 hr |
| Nov 18, 8:54 AM CST | Areal Flood Warning | SGF | Camden, Dent, Douglas, Howell, Laclede, Maries and 10 more | 12 hr |
| Nov 18, 9:02 AM CST | Areal Flood Advisory | SGF | Barry, Jasper, Lawrence, Newton | 12 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.